Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Had bleeding in urethral and labia while removing hair using cream. Have burning sensation. Treatment?

Hi, I have used the veet to remove my pubic hair while removing the cream there s little bleeding in the urethral and the labia . And also its burning a lot while urinating and also burning while cleaning with water and also the urethral stings. I couldn t tolerate the burning. Pls help me to get rid of the burning sensation while urinating. Pls suggest any ointments or medication. Thanks
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Welcome to HealthCare Magic

I can understand your concern. as you have mentioned your symptoms it seems like you have UTI. Burning sensation while passing urine are the sign of urinary tract infection and seems like you had some minor injury while removing the hair.

You should do Urine RE test to rule out the UTI and use these Medicine to get relief if the symptoms get worse you can also consult with your physician.
Citro Soda Sachet or Syp Citralka
drink plenty of water
If you have fever can take paracetamol other wise drop it

I hope have answered your Query , feel free to ask
wish you good health.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor